# SDR A6WA200740501

- Difficulty date: August 31, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 365000183
- Part serial: 45878D1
- Condition: Low
- Location: Cargo  Bay
- Part time: 7,992 hours, 7,394 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO BOTTLE LOW MESSAGE.  COMPLIED WITH QRH, MESSAGE CLEARED DESCENT.  FIRE DEPARTMENT INSPECTION FOUND NO EVIDENCE OF HEAT.  PLACED ON MEL.  REMOVED AND REPLACED LT FIRE BOTTLE, OPS CHECK GOOD IAW 26-20-00 REMOVED OFF MEL.
